I am currently on Suboxone (Buprenorphine and Naloxone), and have been for a while. Since I have been on this medication, my pulse/heart rate has gotten way out of control. I have been to all of the neccessary doctors... Heart Specials, etc There is nothing wrong with my heart, after going through several tests; All medications I have been given (beta-blockers, etc.) to try and slow my heart down, has not worked. Also, I am an Insomniac! It has to be the Suboxone causing these negative side effects. My doctor and I discussed switching me to Subutex because it does not contain Naloxone. The greatest side effects of Naloxone is rapid heart rate, and sleeplessness (I have both)!!! Has anyone switched from Suboxone to Subutex for this reason? Suboxone has saved my life from addiction, but is causing more heath problems. If you have taken both Suboxone and Subutex, which one would you prefer? Thank You for your time, and God Bless -)
29 Mar 2011
I also took suboxone and it caused the same side effects for me. I could not sleep no matter what i did. Also my heart felt like it was going to beat out of my chest. The only thing the md told me to do was not to take the suboxone after 4 in the afternoon. This was not a help to me though unfortunately. I eventually had to stop taking the suboxone and go to pain management clinic. I hope you have better luck. I would definitely try the subutex if it was offered to me. The suboxone clinic i went to did not offer subutex except to pregnant women. I wish you all the luck and keep us posted on what you decide. I also quit taking it due to cost. I had to pay $400.00 out of pocket a month. The medicine was covered on insurance. If the medicine had not been covered on insurance, it would have cost me $900.00 a month. That is crazy, but true. Good luck to you!!
30 Mar 2011
This also happened to me and I was on too high a dose of subs, if you put how much you were on in your post, I may have missed that. If you taper down, most all of the side effects including the pounding heart will lessen or disappear. Your doctor may have NO idea how to properly taper. You can click on my avatar and look over my profile story to see how I tapered off suboxone. I never took subutex, but the pounding heart thing stopped as I tapered. I took it as a sign I could taper, along with several other signs. Nodding off when I sat for over 5 minutes, having difficulty or hesitation urinating, feeling the suboxone immediately instead of it being gradual over 2 hours, and feeling sort of odd all of the sudden, almost like being high. These were my signs that the brain was healing and I didn't need as much suboxone. If you are on 16 mgs, or even 12, I can almost guarantee you that is too much and you can come down safely and comfortably. Hang in there. Patti
- Suboxone Drug Information
- Subutex Drug Information
- Buprenorphine Drug Information
- Naloxone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know Subutex has a generic now. My dr insists on keeping me on Suboxone even though I've never injected anything into myself. I can't ...
2 answers • 12 Nov 2009
acute withdrawals, shakes, cold sweats tremedously, etc. I was told that if I were switched to subutex, due to the abscense of naloxone which is in ...
1 answer • 19 Aug 2010
and that no other opiates are present? I know the test they use is checking for Oxycodone and Buprenorphine levels because apparently the ...
3 answers • 27 Sep 2010
1 answer • 18 Apr 2011
I became addicted to vicodine after a bad accident.I have been on suboxone for 4yrs.I need complete knee surgery but my Physician wants me off the ...
2 answers • 18 Jan 2012